Vaping and artificial flavouring

Discussion in 'General E-Liquid Discussion' started by Lobes2011, Jan 11, 2017.

Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    Hey everyone, been vaping on and off quite a while lately but for some reason get a nauseous feeling after a few puffs and it is not to much nic because I am using 0 nic. Do the artificial flavours bother any of you? Thanks
     
  2. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    Sorry forgot to mention it's not due to lack of nicotine either.
     
  3. Bonskibon

    Bonskibon Ultra Member Verified Member ECF Veteran

    Dec 11, 2015
    USA Northeast
    It's possible.... does vaping unflavored bother you?
     
  4. Fozzy71

    Fozzy71 Ultra Member ECF Veteran

    Jul 7, 2016
    8 Mile + 2.5
    It could also be a reaction to pg or vg. In addition to trying unflavored at your normal pg/vg ratio I would try vaping some straight pg and straight vg. I had heavy chest feelings when I took the VG too high but I also have asthma. Your issue sounds more likely related to PG if you also have issues vaping unflavored.
     
  5. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    Gonna try it out later today. I remember before I got into vaping I bought one of the cheep cigarette like a real smoke but longer and I found out it was pretty much all vg and it didn't bother me.
     
    zoiDman likes this.
  6. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    I have straight PG and VG so gonna try it out tonight. Thanks
     
    zoiDman and Bonskibon like this.
  7. Bonskibon

    Bonskibon Ultra Member Verified Member ECF Veteran

    Dec 11, 2015
    USA Northeast
    That may at least be a start to narrowing down what could be a problem. Perhaps only certain flavors bother you. Hopefully some others will chime in with their own experience.
     
    Lobes2011 likes this.
  8. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    I had read that dessert flavours bother some.
     
  9. NU_FTW

    NU_FTW Ultra Member

    Dec 6, 2016
    PG gives me stomach issues, mainly heartburn but not limited to.
     
    Lobes2011 likes this.
  10. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    Thanks, I found the same thing, so gonna try straight vg.
     
    NU_FTW likes this.
  11. jeffersondavis

    jeffersondavis Full Member

    Jul 25, 2015
    Yes indeed they do. Im sensitive to the flavorings AND PG.
    My best suggestion is to drink LOTS AND LOTS OF WATER!
     
    Nomoreash likes this.
  12. Lobes2011

    Lobes2011 Senior Member ECF Veteran

    Mar 31, 2014
    Atlantic Canada
    Thanks I definitely wil. I drank a litre yesterday but looked it up and I should be drinking close to 3 litres a day plus all my medications really dehydrate me.
     

Share This Page